# SDR AWXA0002093

- Difficulty date: August 1, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945178
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT FRAME AND INNER WEB CRACKED.  REPAIRED DOOR AFT FRAME AS PER SRM 51-40-3 PG 1-6.  REPAIRED DOOR WEB AS PER SRM 51-40-2 PG 1-3.
